# SDR AALA201708309010

- Difficulty date: August 28, 2017
- Submitted: September 4, 2017
- Operation: Air carrier
- Aircraft: N946NN
- Make and model: Boeing 737823
- Aircraft serial: 33234
- Aircraft time: 12,066 hours, 4,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CORROSION AROUND FUSELAGE WATER DRAIN AT SECTION 43, STATION 500F, STRINGER 28L.  REPAIRED PER SRM 51-10-02-0G AND SRM 53-00-01.
